# SDR USAA2013053100010

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY-6 CHECK-LEVEL 2 EXFOLIATION CORROSION ON FRAME SUPPORT BETWEEN FR69 TO FR70, S23R. REPLACED FRAME SUPPORT BETWEEN FR69 TO FR70, S23R IAW SRM  53-73-11 & 51-42-11.
